Strong bounds on perturbations

B.F. Heidergott, A. Hordijk, H. Leahu

Research output: Contribution to JournalArticleAcademicpeer-review


This paper provides strong bounds on perturbations over a collection of independent random variables, where 'strong' has to be understood as uniform w.r.t. some functional norm. Our analysis is based on studying the concept of weak differentiability. By applying a fundamental result from the theory of Banach spaces, we show that weak differentiability implies norm Lipschitz continuity. This result leads to bounds on the sensitivity of finite products of probability measures, in norm sense. We apply our results to derive bounds on perturbations for the transient waiting times in a G/G/1 queue.
Original languageEnglish
Pages (from-to)99-127
Number of pages28
JournalMathematical Methods of Operations Research
Publication statusPublished - 2009


Dive into the research topics of 'Strong bounds on perturbations'. Together they form a unique fingerprint.

Cite this